| Model Number |
Z9002 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Vitrectomy (2643)
| Date of Event |
06/16/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If explanted; give date: n/a (not applicable).Lens remains implanted.The product testing could not be performed as the product remains implanted; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, and complaint trending for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that initially a model zcb00 intraocular lens (iol) was inserted into the patient¿s eye, however the surgeon changed the lens selection and a model z9002 iol, 20.0 diopter was then inserted.A vitrectomy was required after insertion of this lens.There was no quality issue reported against the z9002.Through follow-up it was learned the incision was enlarged and there was no patient injury.No further information was provided.This report captures the event for the z9002 lens and the reported vitrectomy.A separate report is being submitted for the model zcb00 lens and the reported incision enlargement.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.